# SDR ASOA2013030103092

- Difficulty date: February 12, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 32,994 hours, 30,127 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED APPROX 3.0" IN LENGTH 70 PERCENT FSH AT BL 0.0, WL 108 TO WL 111.  FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-53-61-1285 REV D, DATED 10/31/2011.
